聯絡我們 網站地圖 中央大學
 
 
 
     
姓名 饒維明
性別
職稱
教授
最高學歷 美國普渡大學博士
電話
(03)4227151 轉 65153
傳真 (03)4257379
辦公室 鴻經館 421 室
電子郵件
個人首頁  
研究領域
幾何分析、實變分析
重要經歷
2009/08 ~ 中央大學數學系 教授
2008/01 ~ 2009/05 San Diego Christian College 數學系 副教授
2000/08 ~ 2007/12 Georgetown University 數學系 助教授
1996/12 ~ 2000/07 中央研究院數學所 助研究員
榮譽事蹟
1. 國家理論科學中心98-99學年度「中心科學家」
個人著作
  1. joint with D. Danielli, N. Garofalo Sub-Riemannian Calculus and monotonicity of the perimeter for graphical strips,Math Z., Published online 21 April , 2009.
  2. (with Danielli, D.; Garofalo, N.; Pauls, S. D.) Instability of graphical strips and a positive answer to the Bernstein problem in the Heisenberg group $\Bbb H\sp 1$. J. Differential Geom. 81 (2009), no. 2, 251--295.
  3. joint with L. Capogna and N. Garofalo Mutual absolute continuity of harmonic andsurface measures for Hormander type operators Perspectives in Partial Differential Equations, Harmonic Analysis and Applications. In honor of Vladimir Maz'ya’s 70th birthday, 49--100, Proc. Sympos. Pure Math., 79, Amer. Math. Soc., Providence, RI, 2008.
  4. (with Danielli, D.; Garofalo, N.) A notable family of entire intrinsic minimal graphs in the Heisenberg group which are not perimeter minimizing. Amer. J. Math. 130 (2008), no. 2, 317--339.
  5. (with Danielli, Donatella; Garofalo, Nicola) A partial solution of the isoperimetric problem for the Heisenberg group. Forum Math. 20 (2008), no. 1, 99--143.
  6. (with Danielli, D.; Garofalo, N.) Sub-Riemannian calculus on hypersurfaces in Carnot groups. Adv. Math. 215 (2007), no. 1, 292--378.
  7. (with Danielli, Donatella; Garofalo, Nicola) Non-doubling Ahlfors measures, perimeter measures, and the characterization of the trace spaces of Sobolev functions in Carnot-Caratheodory spaces. Mem. Amer. Math. Soc. 182 (2006), no. 857, x+119 pp.
  8. (with Chang, Der-Chen; Chang, Eric C.; Fan, Haitao) Mathematical analysis of the two-color partial rainbow options. Appl. Anal. 84 (2005), no. 7, 737--757.
  9. (with Danielli, D.; Garofalo, N.; Tournier, F.) The theorem of Busemann-Feller-Alexandrov in Carnot groups. Comm. Anal. Geom. 12 (2004), no. 4, 853--886.
  10. (with Chang, Der-Chen) A difference equation arising from logistic population growth. Appl. Anal. 83 (2004), no. 6, 579--598.
  11. (with Danielli, Donatella; Garofalo, Nicola) Notions of convexity in Carnot groups. Comm. Anal. Geom. 11 (2003), no. 2, 263--341.
  12. (with Danielli, Donatella; Garofalo, Nicola) On the best possible character of the $L\sp Q$ norm in some a priori estimates for non-divergence form equations in Carnot groups. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3487--3498
  13. (with Capogna, Luca; Garofalo, Nicola) Properties of harmonic measures in the Dirichlet problem for nilpotent Lie groups of Heisenberg type. Amer. J. Math. 124 (2002), no. 2, 273--306.
  14. The Neumann problem for sub-Laplacians on Carnot groups and the extension theorem for Sobolev spaces. Ann. Mat. Pura Appl. (4) 180 (2001), no. 1, 1--25.
  15. (with Danielli, Donatella; Garofalo, Nicola) Sub-elliptic Besov spaces and the characterization of traces on lower dimensional manifolds. Harmonic analysis and boundary value problems (Fayetteville, AR, 2000), 19--37, Contemp. Math., 277, Amer. Math. Soc., Providence, RI, 2001.
  16. (with Capogna, Luca; Garofalo, Nicola) Examples of uniform and NTA domains in Carnot groups. Proceedings on Analysis and Geometry (Russian) (Novosibirsk Akademgorodok, 1999), 103--121, Izdat. Ross. Akad. Nauk Sib. Otd. Inst. Mat., Novosibirsk, 2000.
  17. (with Danielli, Donatella; Garofalo, Nicola) Trace inequalities for Carnot-Caratheodory spaces and applications. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 27 (1998), no. 2, 195--252 (1999).
  18. (with Capogna, Luca; Garofalo Nicola) A version of a theorem of Dahlberg for the subelliptic Dirichlet problem. Math. Res. Lett. 5 (1998), no. 4, 541--549.
  19. (with Danielli, Donatella; Garofalo, Nicola) Isoperimetric and trace inequalities with respect to Carnot-Caratheodory metrics. Geometry Seminars, 1996--1997 (Italian) (Bologna), 51--62, Univ. Stud. Bologna, Bologna, 1998.
  20. (with Garofalo, Nicola) Lipschitz continuity, global smooth approximations and extension theorems for Sobolev functions in Carnot-Caratheodory spaces. J. Anal. Math. 74 (1998), 67--97.
  21. (with Garofalo, Nicola) Isoperimetric and Sobolev inequalities for Carnot-Caratheodory spaces and the existence of minimal surfaces. Comm. Pure Appl. Math. 49 (1996), no. 10, 1081--1144.
  22. Extension of Sobolev spaces on the Heisenberg group. C. R. Acad. Sci. Paris Ser. I Math. 321 (1995), no. 12, 1559--1564.

top

 
教職人員
 
專任教師
兼任教師
博士後研究員
訪問學者
行政人員

 
專任教師
 
許順吉
洪盟凱
黃楓南
林金源
呂明光
林欽誠
陳建隆
許正雄
楊肅煜
葉鴻國
陳燕美
饒維明
高華隆
姚美琳
方向
李明憶
邱鴻麟
于振華
單維彰
許玉生
蕭嘉璋
饒瑞彬
吳維漢
廖勝強
鄭經斅
黃榮宗
須上苑
彭勇寧
陳正傑
魏福村
黃皜文
 
Copyright © 2006 NCU Department of Mathematics All Rights Reserved. ~ 為求最好效果,建議以IE4.0以上之版本,1024*768 解析度瀏覽 ~ 網站建置於2005年12月 ~